# SDR CALA0801056

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATON 400 LEFT SIDE FRAME CRACKED AT AIR CONDITIONING (AC) RAIL BRACKET BETWEEN STR-8L AND STR-9L.  REPAIRED BODY STATION 400 LEFT SIDE FRAME AT (AC) RAIL BRACKET BETWEEN S-8L AND S-9L PER EA 5310-04498.
